On the algebraic structure of the unitary group.

Título inglés On the algebraic structure of the unitary group.
Título español Sobre la estructura algebraica del grupo unitario.
Autor/es Ricard, Éric ; Rosendal, Christian
Organización Lab. Math. Univ. Franche-Comté, Besançon, Francia;Dep. Math. Univ. Illinois Urbana-Champaign, Urbana (Illinois), Estados Unidos
Revista 0010-0757
Publicación 2007, 58 (2): 181-192, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We consider the unitary group U of complex, separable, infinite-dimensional Hilbert space as a discrete group. It is proved that, whenever U acts by isometries on a metric space, every orbit is bounded. Equivalently, U is not the union of a countable chain of proper subgroups, and whenever E Í U generates U, it does so by words of a fixed finite length.
Clasificación UNESCO 120106
Palabras clave español Grupos de transformación ; Grupo unitario ; Espacios de Hilbert ; Acotación
Icono pdf Acceso al artículo completo